Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 523-530
http://dx.doi.org/10.1155/S0161171279000417

On slow oscillation and nonoscillation in retarded equations

Department of Mathematics, University of Wisconsin Center, Manitowoc 54220, Wisconsin, USA

Received 11 September 1978; Revised 10 June 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bhagat Singh, “On slow oscillation and nonoscillation in retarded equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 3, pp. 523-530, 1979. doi:10.1155/S0161171279000417